# SDR AWXA200500601

- Difficulty date: May 18, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 43,414 hours, 29,065 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6562208502
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK, A CRACK WAS FOUND ON STRINGER AT STR 3R BS 663.75.  MAINTENANCE REPAIRED STR 3R BS 663.75 IAW B737 300 SRM 53-00-03-2 FIGURE 204 AND DWG65-62208.
